# SDR YENA2024073001060

- Difficulty date: July 20, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 59,933 hours, 20,967 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Faulted
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1265, MCO-STI. (ACFT DIVERTED TO PLS) ACFT AGGRESSIVELY WITH INCREASING FREQUENCY YAW TO THE LT IN CALM AIR DURING CRUISE & DESCENT WITH BOTH AUTOPILOTS AS WELL AS AUTO PILOT OFF. YAW ESTIMATED 5 DEGREES WITH A FREQUENCY OF EVERY 10- 15 SECONDS. HYDS PAGE NORMAL RANGE. FLT CONTROL PAGE SHOWED RUDDER YAW TO LT AS WELL TRIM SHOWED L 0.4 THROUGHOUT ALL YAWING DURING TO ABNORMALITY. REDUCING SPEED HELPED DECREASE AGGRESSIVENESS OF YAW BUT STILL CONTINUED, REF TSI 554632.  R & R OF YAW DAMPER #1 (13C1). R & R YAW DAMPER #1 IAW AMM 27-26-51. OPS LEAK AND RIGGING CHECK GOOD. FOUND NO DEFLECTION COMING FROM RUDDER. RUDDER ALIGNED TO TRUE CENTER. NO FURTHER ACTION REQ. A/C OKAY FOR SVC.
